| Model Number |
6248V-90 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the proximal portion of the delivery catheter detached from the catheter body while slitting.The physician manually cut the sheath using a scissor to re-engage enough material to grip and continue slitting.The delivery catheter was removed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The catheter shaft was broken at 20 cm from the proximal end.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.